# SDR DALA2016080905884

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB REPAIR DOUBLER LOWER SKIN BS 446 - 465, X 56 - X 60.  REPAIRED PER SRM 53-05-55 FIG. 216, 51-41-02, 51-40-8 PAR. 3, AND 51-10-04 PAR 21-15 AND 37, 51-41-05.
